mental-health-icon
Hyperventilation syndrome
Hi I have difficult in breath out and consult a psychiatrist he say it's hyperventilation syndrome and given clonazepam+escitalaprom tablets I am taking from yesterday still it's doesn't working what to do?
57 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Medication takes time to work. Hopefully your psychiatrist has ruled out other medical conditions for your symptoms. Meanwhile you can try to adapt normal breathing pattern. By breathing more abdominally and using relaxation techniques.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.